An inequality for uncorrelated random variables. (English) Zbl 0075.13801

Full Text: EuDML


[1] A. Kolmogoroff: Grundbegriffe der Wahrscheinlichkeitsrechnung. Erg. d. Math. 2, No. 3, 1933. · Zbl 0007.21601
[2] J. Hájek A. Rényi: Generalization of an inequality of Kolmogoroff. Acta Math. Acad. Sci. Hung. 6 (1955), 281-284. For an application of this inequality see A.Rényi: On a new axiomatic theory of probability. Acta Math. Acad. Sci. Hung. 6 (1955), 285-336. · Zbl 0067.10701
[3] J. L. Doob: Stochastic processes. Wiley, 1953, p. 158. · Zbl 0053.26802
[4] St. Kaczmarz H. Steinhaus: Theorie der Orthogonalreihen. Warszawa, 1935. · JFM 53.0267.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.